# SDR JJBA20211214024

- Difficulty date: December 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 45,409 hours, 28,334 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS FOUND ON LH SKIN BTW FR 19-21 AND BTW STR 11L-12L IN CF I AREA. LH SKIN BTW FR19-21 AND BTW STR 11L-12L IN CF! AREA, PATCH REMOVED FOR INVESTIGATION. 3 DENTS CUT OUT. LH SKIN BTW FR 19-21 AND BTW STR 11L-12L SKIN REPAIRED
